# SDR SWAA040075

- Difficulty date: January 8, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 62,298 hours, 33,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND R2 DOOR EMERGENCY EXTERIOR EXIT LIGHT INOP.  REMOVED AND REPLACED R2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY PER MM.
